Quantifier Elimination and Other Model-Theoretic Properties of BL-Algebras

Notre Dame Journal of Formal Logic 52 (4):339-379 (2011)
  Copy   BIBTEX

Abstract

This work presents a model-theoretic approach to the study of first-order theories of classes of BL-chains. Among other facts, we present several classes of BL-algebras, generating the whole variety of BL-algebras, whose first-order theory has quantifier elimination. Model-completeness and decision problems are also investigated. Then we investigate classes of BL-algebras having (or not having) the amalgamation property or the joint embedding property and we relate the above properties to the existence of ultrahomogeneous models

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,998

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quantifier elimination for neocompact sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.
Cylindric algebras.Leon Henkin - 1971 - Amsterdam,: North-Holland Pub. Co.. Edited by J. Donald Monk & Alfred Tarski.

Analytics

Added to PP
2011-11-05

Downloads
28 (#570,374)

6 months
5 (#641,095)

Historical graph of downloads
How can I increase my downloads?